Alert archive / Kansas / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 164, NWS Wichita, KS
NWS Wichita, KS issued this severe thunderstorm warning at Jun 18, 2014, 9:37 PM CDT for Barton County, Ellsworth County, Russell County, Kansas. It was in force for 23 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 18, 2014, 9:37 PM CDT (02:37 UTC)
- Expired
- Jun 18, 2014, 10:00 PM CDT
- In force
- 23 min
- Issued by
- NWS Wichita, KS
- Area
- Storm-based polygon
- Hail
- 0.88 in
- Wind
- 60.0 mph
Counties Barton County, KS, Ellsworth County, KS, Russell County, KS
The radar
The Wichita radar (KICT), 155 km from the middle of the area, began a volume at 02:37 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 18, 9:45 PM CDT | HAIL 0.5 | 6 S Dorrance, KS |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 18, 3:22 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Dodge City, (KDDC), launched 00:00Z, 2.6 hours before the alert went out and 153 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2950 J/kg
- Mixed-layer CIN
- -16 J/kg
- Mixed-layer LCL
- 1861 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 106 m²/s²
- 0-3 km storm-relative helicity
- 192 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 9.1
The text
As transmitted, in the capitals the NWS used until 2016.
970
WUUS53 KICT 190237
SVRICT
KSC009-053-167-190300-
/O.NEW.KICT.SV.W.0164.140619T0237Z-140619T0300Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WICHITA KS
937 PM CDT WED JUN 18 2014
THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN BARTON COUNTY IN CENTRAL KANSAS...
NORTHWESTERN ELLSWORTH COUNTY IN CENTRAL KANSAS...
SOUTHEASTERN RUSSELL COUNTY IN CENTRAL KANSAS...
* UNTIL 1000 PM CDT
* AT 937 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES EAST OF
SUSANK...AND MOVING NORTHEAST AT 40 MPH.
HAZARD...60 MPH WIND GUSTS AND NICKEL SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
BUNKER HILL...DORRANCE AND WILSON.
THIS INCLUDES INTERSTATE 70 BETWEEN MILE MARKERS 193 AND 211.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3888 9871 3887 9836 3861 9842 3847 9865
3853 9883
TIME...MOT...LOC 0238Z 220DEG 34KT 3863 9865
HAIL...0.88IN
WIND...60MPH
$$
DARMOFAL2 follow-up statements
943
WWUS53 KICT 190247
SVSICT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
947 PM CDT WED JUN 18 2014
KSC009-053-167-190300-
/O.CON.KICT.SV.W.0164.000000T0000Z-140619T0300Z/
RUSSELL KS-BARTON KS-ELLSWORTH KS-
947 PM CDT WED JUN 18 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHWESTERN
ELLSWORTH...NORTHEASTERN BARTON AND SOUTHEASTERN RUSSELL COUNTIES
UNTIL 1000 PM CDT...
AT 945 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES NORTHWEST
OF CLAFLIN...AND MOVING NORTHEAST AT 35 MPH.
HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
WILSON...DORRANCE AND BUNKER HILL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3888 9871 3887 9836 3861 9842 3853 9855
3858 9876
TIME...MOT...LOC 0247Z 213DEG 31KT 3865 9859
HAIL...0.75IN
WIND...60MPH
$$
DARMOFAL185
WWUS53 KICT 190257
SVSICT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
957 PM CDT WED JUN 18 2014
KSC009-053-167-190307-
/O.EXP.KICT.SV.W.0164.000000T0000Z-140619T0300Z/
RUSSELL KS-BARTON KS-ELLSWORTH KS-
957 PM CDT WED JUN 18 2014
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN ELLSWORTH...
NORTHEASTERN BARTON AND SOUTHEASTERN RUSSELL COUNTIES WILL EXPIRE AT
1000 PM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
HOWEVER...GUSTY WINDS ARE STILL POSSIBLE WITH THESE THUNDERSTORMS
THROUGH 1015 PM.
LAT...LON 3888 9871 3887 9836 3861 9842 3853 9855
3858 9876
TIME...MOT...LOC 0257Z 213DEG 31KT 3872 9853
$$
DARMOFALWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 18, 6:40 PM CDT, 2 hours 57 minutes earlier.
Area forecast discussion, Jun 18, 6:40 PM CDT, 2 hours 57 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WICHITA KS 640 PM CDT WED JUN 18 2014 ...UPDATED FOR 00Z AVIATION DISCUSSION... .SYNOPSIS... ISSUED AT 317 PM CDT WED JUN 18 2014 UPPER LEVEL DATA ANALYSIS ENDING AT 19Z SHOWS A CLOSED LOW AT 500 MB OVER SOUTHWEST MONTANA. SOUTHWESTERLY FLOW CONTINUES ACROSS THE REGION AS A RESULT OF THIS LOW. THIS LOW CONTINUES TO MOVE SLOWLY NORTHEASTWARD. SATELLITE DATA LOOP ENDING AT 1915Z SHOWS AN AREA OF ACCAS THAT HAS EXTENDED FROM THE TEXAS PANHANDLE INTO CENTRAL KANSAS. THIS HAS BEEN PRESENT FOR SEVERAL HOURS AND OUTLINES THE AREA OF FAVORED CONVECTIVE INITIATION THIS AFTERNOON. AT THE SURFACE...LOW PRESSURE WAS CENTERED OVER SOUTH CENTRAL SOUTH DAKOTA. A COLD FRONT EXTENDS FROM THIS LOW DOWN TO NEAR KODX-KTQK-KLIC. A DRYLINE EXTENDS FROM JUST WEST OF KGCK...SOUTH TO JUST WEST OF KLBL INTO THE OKLAHOMA AND TEXAS PANHANDLE. CONVECTIVE DEVELOPMENT HAS INITIATED ACROSS WEST TEXAS ALONG THE AFOREMENTIONED FAVORED AREA. THIS IS PRETTY CLOSE TO WHERE THE 17Z HRRR RUN HAS SHOWN IT. MAIN FORECAST CHALLENGE REMAINS CONVECTION. COOK && .SHORT TERM...(THIS EVENING THROUGH THURSDAY) ISSUED AT 317 PM CDT WED JUN 18 2014 THE TREND OF THE HRRR RUNS FOR CONVECTION THIS EVENING CONTINUES TO SHOW MORE RAINFALL FOR A GOOD PORTION OF THE FORECAST AREA. THIS IS A DIVERGENCE TO THE OTHER NWP...BUT GIVEN ITS ACCURACY AND PERFORMANCE...WILL MAKE ADJUSTMENTS TO THE FORECAST FOR TONIGHT. AS FAR AS SEVERE GOES...SHEAR/BUOYANCY COMBINATIONS SUGGEST POTENTIAL FOR ORGANIZED CONVECTION ACROSS WESTERN KANSAS. AS ONE MOVES EAST...DEEP LAYER SHEAR FALLS BELOW 20 KNOTS BEFORE YOU REACH INTERSTATE 135. THIS SHOULD PRECLUDE SEVERE CONVECTION EAST OF INTERSTATE 135. THE AFOREMENTIONED COLD FRONT WILL MOVE SOUTH INTO THE FORECAST AREA THURSDAY. THIS WILL BE THE FOCUS FOR CONVECTION THURSDAY AFTERNOON. SHEAR/BUOYANCY COMBINATIONS AGAIN LOOK FAVORABLE...THOUGH ON THE LOWER END OF THAT FAVORABLY FOR ORGANIZED CONVECTION FOR SEVERE WEATHER. THIS FAVORABLY WILL REMAIN IN THE VICINITY OF THE FRONT. IF STORMS STRAY FROM OR ORGANIZE AND MOVE AWAY FROM THE FRONT AND OUTRUN THE FAVORABLE DEEP LAYER SHEAR...THEY SHOULD WEAKEN. COOK .LONG TERM...(FRIDAY THROUGH WEDNESDAY) ISSUED AT 317 PM CDT WED JUN 18 2014 INTO THE WEEKEND...THE QUASI-STATIONARY FRONT REMAINS AROUND THE REGION. NWP IS IN SOME DISARRAY WITH THE POSITION OF THE BOUNDARY...AFFECTED BY OUTFLOWS AND COLD POOLS. CONFIDENCE IN CONVECTION LOCATION IS QUITE LOW. THAT SAID...CONFIDENCE IS HIGH THAT THE FRONT REMAINS IN CLOSE ENOUGH PROXIMITY TO THE FORECAST AREA INTO THE MIDDLE OF NEXT WEEK...WITH FAVORABLE CONDITIONS FOR LATE AFTERNOON AND NOCTURNAL CONVECTION. SEVERE CONDITIONS WILL BE FAVORABLE NEAR THE STALLED FRONT...WHICH SHEAR/BUOYANCY COMBINATIONS ARE MOST FAVORABLE. COOK && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z THURSDAY EVENING) ISSUED AT 640 PM CDT WED JUN 18 2014 THE MAIN AVIATION FORECAST CONCERN IS THE CHANCES FOR STORMS TONIGHT AND THEN THROUGH THE REMAINDER OF THE FORECAST. THUNDERSTORMS TONIGHT MAY IMPACT KRSL WITHIN THE NEXT FEW HOURS AS STORMS DEVELOP AHEAD OF THE COLD FRONT OVER WESTERN KANSAS AND MOVE NORTHEAST INTO THE KRSL TERMINAL. CONFIDENCE IN CONVECTION AFTER THIS MAIN ACTIVITY TONIGHT IS LOW. CANNOT RULE OUT CONVECTION OVERNIGHT AND DURING THE DAY THURSDAY...BUT CONFIDENCE IN LOCATION AND TIMING IS LOW AND HAVE LEFT OUT OF THE TAFS AT THIS TIME. THE COLD FRONT WILL PUSH SOUTHEAST TOWARDS THE AREA...BUT CURRENT GUIDANCE STALLS THE FRONT BETWEEN KRSL AND KSLN DURING THE DAYTIME THURSDAY. THIS LOCATION IS CONTINGENT ON HOW OVERNIGHT CONVECTION BEHAVES. AN OUTFLOW BOUNDARY COULD PUSH THE FRONT FURTHER SOUTH THAN THE CURRENT GUIDANCE INDICATES. LOWER CEILINGS IN THE MVFR RANGE COULD BE POSSIBLE ACROSS KRSL/KSLN AS THE FRONT NEARS THOSE LOCATIONS THURSDAY AFTERNOON. BILLINGS WRIGHT && .PRELIMINARY POINT TEMPS/POPS... WICHITA-KICT 73 90 70 90 / 30 50 70 30 HUTCHINSON 73 90 69 91 / 30 50 70 20 NEWTON 72 88 69 90 / 30 50 70 20 ELDORADO 72 86 68 88 / 40 60 70 30 WINFIELD-KWLD 73 88 70 90 / 50 50 60 30 RUSSELL 70 89 66 92 / 50 40 40 20 GREAT BEND 70 89 67 92 / 50 40 50 20 SALINA 73 90 68 92 / 20 50 60 20 MCPHERSON 72 89 68 91 / 30 50 70 20 COFFEYVILLE 74 85 70 88 / 40 50 50 30 CHANUTE 73 85 69 88 / 40 50 50 30 IOLA 73 85 69 88 / 40 50 50 30 PARSONS-KPPF 73 85 70 88 / 40 50 50 30 && .ICT WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Jun 18, 5:21 PM CDT, 4 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WICHITA KS 521 PM CDT WED JUN 18 2014 KSZ032-033-047>053-067>072-082-083-091>096-098>100-192230- RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE- RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER- SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE- 521 PM CDT WED JUN 18 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS... SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS. .DAY ONE...TONIGHT SEVERE THUNDERSTORMS ARE EXPECTED IN CENTRAL KANSAS DURING THE EVENING HOURS. A SEVERE THUNDERSTORM WATCH...NUMBER 324 IS IN EFFECT UNTIL 10PM. THREATS INCLUDE DAMAGING WINDS...QUARTER SIZED HAIL AND FLOOD PRODUCING RAINS. THE STORMS WILL DECREASE IN INTENSITY OVERNIGHT AS THEY SPREAD SOUTH AND EAST. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY STORMS WILL LIKELY REDEVELOP ON THURSDAY AFTERNOON...AND SOME WILL BE SEVERE. THE THREATS INCLUDE QUARTER SIZED HAIL...DAMAGING WINDS AND FLOOD PRODUCING RAIN. WITH STORMS PERSISTING THURSDAY NIGHT AND INTO FRIDAY...THE THREAT FOR FLOODING WILL INCREASE... WHILE THE THREAT FOR SEVERE STORMS DECREASES. THE FLOODING THREAT WILL BE ENHANCED BY THE TORRENTIAL RAINFALL RATES...THE PROLONGED PERIOD OF STORMS...AND THE POTENTIAL FOR A GIVEN AREA TO BE AFFECTED BY MULTIPLE STORMS. FLOOD WARNINGS AND RISES ON AREA RIVERS IS PROBABLE. PERIODIC CHANCES FOR STORMS WILL REMAIN IN THE FORECAST OVER THE WEEKEND AND INTO NEXT WEEK. THERE IS SOME UNCERTAINTY IN THE COVERAGE AND SEVERE POTENTIAL OF STORMS DURING THIS PERIOD. ANY ADDITIONAL RAINFALL COULD AGGRAVATE ONGOING FLOODING. CHECK LATER FORECASTS AND OUTLOOKS FOR UPDATED AND MORE DETAILED INFORMATION. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION IS NOT ANTICIPATED TONIGHT. && FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR WEBPAGE AT (LOWERCASE) HTTP://WEATHER.GOV/WICHITA/HWO/HWO.PHP BILLINGS WRIGHT
In the hours before
Local storm report, Jun 18, 8:46 PM CDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
846 PM CDT WED JUN 18 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0835 PM HAIL NW GREAT BEND 38.36N 98.81W
06/18/2014 E0.75 INCH BARTON KS LAW ENFORCEMENT
&&
KEDLocal storm report, Jun 18, 8:48 PM CDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE WICHITA KS
848 PM CDT WED JUN 18 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0835 PM HAIL 4 NW GREAT BEND 38.40N 98.86W
06/18/2014 E0.75 INCH BARTON KS LAW ENFORCEMENT
&&
KEDLocal storm report, Jun 18, 8:58 PM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
858 PM CDT WED JUN 18 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0845 PM TSTM WND GST 6 SW GREAT BEND 38.30N 98.89W
06/18/2014 E60 MPH BARTON KS LAW ENFORCEMENT
THE SPEEDS RANGED FROM 50 TO 60 MPH.
&&
EPSSpecial weather statement, Jun 18, 9:00 PM CDT, 37 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 900 PM CDT WED JUN 18 2014 KSZ032-047-190230- BARTON-RUSSELL- 900 PM CDT WED JUN 18 2014 THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A * SIGNIFICANT WEATHER ADVISORY FOR... NORTHERN BARTON COUNTY IN CENTRAL KANSAS... SOUTHERN RUSSELL COUNTY IN CENTRAL KANSAS... * UNTIL 930 PM CDT * AT 858 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM NEAR HOISINGTON...OR 9 MILES NORTH OF GREAT BEND...MOVING NORTHEAST AT 30 MPH. * LOCATIONS IMPACTED INCLUDE... HOISINGTON...GALATIA...SUSANK AND MILBERGER. WINDS TO 50 MPH ARE POSSIBLE WITH THIS STORM. BE PREPARED TO TAKE SHELTER IN THE EVENT THE STORM INTENSIFIES AND BECOMES SEVERE, OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE. && LAT...LON 3875 9904 3876 9849 3839 9871 3841 9903 TIME...MOT...LOC 0200Z 209DEG 27KT 3850 9881 DARMOFAL
Local storm report, Jun 18, 9:05 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
905 PM CDT WED JUN 18 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0850 PM TSTM WND GST 6 NNE GREAT BEND 38.44N 98.77W
06/18/2014 E60 MPH BARTON KS TRAINED SPOTTER
SPEEDS RANGING FROM 50 TO 60 MPH DOWNED HALF INCH TO 1
INCH DIAMETER LIMBS.
&&
EPSSpecial weather statement, Jun 18, 9:29 PM CDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
929 PM CDT WED JUN 18 2014
KSZ032-047-190300-
BARTON-RUSSELL-
929 PM CDT WED JUN 18 2014
THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A
* SIGNIFICANT WEATHER ADVISORY FOR...
NORTHEASTERN BARTON COUNTY IN CENTRAL KANSAS...
SOUTHEASTERN RUSSELL COUNTY IN CENTRAL KANSAS...
* UNTIL 1000 PM CDT
* AT 928 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING A STRONG THUNDERSTORM 5 MILES SOUTHEAST OF SUSANK...OR 18
MILES NORTH OF GREAT BEND...MOVING NORTHEAST AT 35 MPH.
* LOCATIONS IMPACTED INCLUDE...
BUNKER HILL AND DORRANCE.
DIME SIZE HAIL...AND WINDS TO 50 MPH ARE POSSIBLE WITH THIS STORM.
BE PREPARED TO TAKE SHELTER IN THE EVENT THE STORM INTENSIFIES AND
BECOMES SEVERE, OR A WARNING IS ISSUED BY THE NATIONAL WEATHER
SERVICE.
&&
LAT...LON 3888 9873 3887 9849 3860 9848 3848 9862
3852 9886
TIME...MOT...LOC 0229Z 210DEG 32KT 3861 9870
DARMOFALThe office that day
Everything else NWS Wichita, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 18, 7:56 PM CDT | Special Weather Statement | ICT | Barton | 34 min |
| Jun 18, 8:25 PM CDT | Severe Thunderstorm Warning | ICT | Barton | 35 min |
| Jun 18, 9:00 PM CDT | Special Weather Statement | ICT | Barton | 30 min |
| Jun 18, 9:29 PM CDT | Special Weather Statement | ICT | Barton | 31 min |
| Jun 18, 10:00 PM CDT | Special Weather Statement | ICT | Ellsworth | 30 min |
| Jun 18, 10:23 PM CDT | Special Weather Statement | ICT | Ellsworth | 37 min |
| Jun 18, 10:25 PM CDT | Special Weather Statement | ICT | Ellsworth | 35 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.